Alert archive / California / Wind Advisories in 2020

Wind Advisory 12, NWS Sacramento, CA

September 7, 2020

NWS Sacramento, CA issued this wind advisory at Sep 7, 2020, 2:30 AM PDT. It took effect at Sep 8, 2020, 12:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2020, 2:30 AM PDT (09:30 UTC)
In effect from
Sep 8, 2020, 12:00 AM PDT
Expired
Sep 8, 2020, 6:00 PM PDT
In force
18 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

312 
WWUS76 KSTO 070930
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
230 AM PDT Mon Sep 7 2020

...Dangerous heat wave continues today. Gusty north to east winds
develop across the region late tonight and continue Tuesday...

.Strong high pressure will result in record breaking heat across
much of interior Northern California again today. Cooler
temperatures are expected Tuesday following the passage of a dry
cold front. Smoke from wildfires could impact forecast
temperatures. Winds will increase across the region later tonight
and continue Tuesday.

CAZ017-067-072300-
/O.NEW.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/
/O.EXT.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
Southern Sacramento Valley-Motherlode-
Including the cities of Sacramento, Grass Valley, and Jackson
230 AM PDT Mon Sep 7 2020

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT
TUESDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with highs 102 to 107 in the foothills, and 108 to
  113 in the valley. For the Wind Advisory, north to east winds 15
  to 25 mph with gusts up to 40 mph expected.

* WHERE...Southern Sacramento Valley and Motherlode.

* WHEN...For the Excessive Heat Warning, until 10 PM PDT this 
  evening. For the Wind Advisory, from midnight tonight to 6 PM 
  PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Extreme heat will significantly increase the potential for heat
  related illnesses, particularly for those working or  
  participating in outdoor activities.

* ADDITIONAL DETAILS...Daily and September monthly records will 
  be threatened in this late-season heatwave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ018-019-072300-
/O.EXT.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Fairfield/Suisun, Stockton, and Modesto
230 AM PDT Mon Sep 7 2020

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WHAT...Dangerously hot conditions with highs 105 to 112.

* WHERE...Carquinez Strait and Delta, and northern San Joaquin
  Valley.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Heat related illnesses such as heat exhaustion and 
  heat stroke can occur due to prolonged exposure to hot 
  temperatures, even to the general population. People most 
  vulnerable include those who spend extended periods outdoors, 
  those without air conditioning, young children, the elderly, 
  and those with chronic illness.

* ADDITIONAL DETAILS...Daily and September monthly records will 
  be threatened in this late-season heatwave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ013-015-016-063-066-068-069-072300-
/O.NEW.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/
/O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
Shasta Lake Area / Northern Shasta County-
Northern Sacramento Valley-Central Sacramento Valley-
Mountains Southwestern Shasta County to Western Colusa County-
Northeast Foothills/Sacramento Valley-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Redding, Red Bluff, Chico, 
Oroville, Marysville/Yuba City, Alder Springs, Paradise, Chester,
Quincy, and Blue Canyon
230 AM PDT Mon Sep 7 2020

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT
TUESDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with highs in the mid 80s to around 100 in the
  mountains, and up to 113 in the hottest portions of the
  Sacramento Valley. For the Wind Advisory, north to east winds 15
  to 25 mph with gusts of 40 to 50 mph are expected.

* WHERE...Sacramento Valley and surrounding foothills and mountain
  terrain.

* WHEN...For the Excessive Heat Warning, until 10 PM PDT this 
  evening. For the Wind Advisory, from midnight tonight to 6 PM 
  PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Extreme heat will significantly increase the potential for heat
  related illnesses, particularly for those working or 
  participating in outdoor activities.

* ADDITIONAL DETAILS...Daily and September monthly records will 
  be threatened in this late-season heatwave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ014-072300-
/O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
Burney Basin / Eastern Shasta County-
Including the city of Burney
230 AM PDT Mon Sep 7 2020

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WHAT...Dangerously hot conditions with highs 98 to 103.

* WHERE...Burney Basin.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Heat related illnesses such as heat exhaustion and 
  heat stroke can occur due to prolonged exposure to hot 
  temperatures, even to the general population. People most 
  vulnerable include those who spend extended periods outdoors, 
  those without air conditioning, young children, the elderly, 
  and those with chronic illness.

* ADDITIONAL DETAILS...Daily and September monthly records will 
  be threatened in this late-season heatwave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
4 follow-up statements
114 
WWUS76 KSTO 072003
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
103 PM PDT Mon Sep 7 2020

...Dangerous heat wave continues today. Gusty north to east winds
develop across the region tonight and continue Tuesday...

.Strong high pressure will result in record breaking heat across
much of interior Northern California again today. Cooler
temperatures are expected Tuesday following the passage of a dry
cold front. Smoke from wildfires could impact forecast
temperatures. Winds will increase across the region beginning in
the north and spreading south tonight and continue on Tuesday.

CAZ013-015>017-063-066>069-081300-
/O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
/O.CON.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/
Shasta Lake Area / Northern Shasta County-
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-
Mountains Southwestern Shasta County to Western Colusa County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Redding, Red Bluff, Chico, 
Oroville, Marysville/Yuba City, Sacramento, Alder Springs, 
Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon
103 PM PDT Mon Sep 7 2020

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
PDT TUESDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with highs in the mid 80s to around 100 in the
  mountains, and up to 113 in the hottest portions of the
  Sacramento Valley. For the Wind Advisory, north to east winds 15
  to 30 mph with gusts of 35 to 55 mph are expected. Locally 
  higher gusts through favored mountain passes. Strongest winds in
  the mountains and northeast foothills.

* WHERE...Sacramento Valley and surrounding foothills and 
  mountain terrain. 

* WHEN...For the Excessive Heat Warning, until 10 PM PDT this 
  evening. For the Wind Advisory, from midnight tonight to 6 PM 
  PDT Tuesday. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Extreme heat will significantly increase the potential 
  for heat related illnesses, particularly for those working or 
  participating in outdoor activities. 

* ADDITIONAL DETAILS...Daily and September monthly records will 
  be threatened in this late-season heatwave. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ018-019-081300-
/O.EXA.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/
/O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Fairfield/Suisun, Stockton, and Modesto
103 PM PDT Mon Sep 7 2020

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT
TUESDAY...

The National Weather Service in Sacramento has issued a Wind
Advisory, which is in effect from midnight tonight to 6 PM PDT
Tuesday. 

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with highs in the mid 80s to around 100 in the
  mountains, and up to 113 in the hottest portions of the
  Sacramento Valley. For the Wind Advisory, northerly winds 15 to
  25 mph with gusts up to 35 mph are expected. 

* WHERE...Sacramento Valley and surrounding foothills and 
  mountain terrain. 

* WHEN...For the Excessive Heat Warning, until 10 PM PDT this 
  evening. For the Wind Advisory, from midnight tonight to 6 PM 
  PDT Tuesday. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Extreme heat will significantly increase the potential 
  for heat related illnesses, particularly for those working or 
  participating in outdoor activities. 

* ADDITIONAL DETAILS...Daily and September monthly records will 
  be threatened in this late-season heatwave. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ014-080500-
/O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
Burney Basin / Eastern Shasta County-
Including the city of Burney
103 PM PDT Mon Sep 7 2020

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WHAT...Dangerously hot conditions with highs 98 to 103.

* WHERE...Burney Basin.

* WHEN...Until 10 PM PDT this evening.

* IMPACTS...Heat related illnesses such as heat exhaustion and 
  heat stroke can occur due to prolonged exposure to hot 
  temperatures, even to the general population. People most 
  vulnerable include those who spend extended periods outdoors, 
  those without air conditioning, young children, the elderly, 
  and those with chronic illness. 

* ADDITIONAL DETAILS...Daily and September monthly records will 
  be threatened in this late-season heatwave. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
112 
WWUS76 KSTO 080516
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1016 PM PDT Mon Sep 7 2020

...Gusty north to east winds develop across the region tonight 
and continue Tuesday...

.Strong high pressure will build into the Great Basin resulting  
in cooler temperatures and strong northerly winds over northern 
California late tonight and Tuesday. 


CAZ013-015>019-063-066>069-090100-
/O.EXP.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
/O.CON.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/
Shasta Lake Area / Northern Shasta County-
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-
Mountains Southwestern Shasta County to Western Colusa County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Redding, Red Bluff, Chico, 
Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, 
Stockton, Modesto, Alder Springs, Paradise, Grass Valley, 
Jackson, Chester, Quincy, and Blue Canyon
1016 PM PDT Mon Sep 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY...
...EXCESSIVE HEAT WARNING HAS EXPIRED...

* WHAT...North to east winds 15 to 30 mph with gusts up to 35 to
  40 mph in the Valley, and up to 55 mph through favored mountain
  canyons and passes. 

* WHERE...Sacramento Valley and surrounding foothills and mountain
  terrain. 

* WHEN...Until 6 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ014-080630-
/O.EXP.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/
Burney Basin / Eastern Shasta County-
Including the city of Burney
1016 PM PDT Mon Sep 7 2020

...EXCESSIVE HEAT WARNING HAS EXPIRED...

Cooler temperatures expected tonight and Tuesday. 

$$
386 
WWUS76 KSTO 080930
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
230 AM PDT Tue Sep 8 2020

...Gusty north to east winds continue today...

.Strong high pressure will build into the Great Basin resulting
in cooler temperatures and strong north to east winds today.

CAZ013-015>019-063-066>069-090100-
/O.CON.KSTO.WI.Y.0012.000000T0000Z-200909T0100Z/
Shasta Lake Area / Northern Shasta County-
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-
Mountains Southwestern Shasta County to Western Colusa County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Redding, Red Bluff, Chico, 
Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, 
Stockton, Modesto, Alder Springs, Paradise, Grass Valley, 
Jackson, Chester, Quincy, and Blue Canyon
230 AM PDT Tue Sep 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WHAT...North to east winds 15 to 30 mph with gusts 35 to 45 mph
  in the Valley, and up to 55 mph through favored mountain 
  canyons and passes.

* WHERE...Sacramento Valley, northern San Joaquin Valley, and
  surrounding foothill and mountain terrain.

* WHEN...Until 6 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
737 
WWUS76 KSTO 090128
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
628 PM PDT Tue Sep 8 2020

CAZ013-015>019-063-066>069-090230-
/O.EXP.KSTO.WI.Y.0012.000000T0000Z-200909T0100Z/
Shasta Lake Area / Northern Shasta County-
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-
Mountains Southwestern Shasta County to Western Colusa County-
Northeast Foothills/Sacramento Valley-Motherlode-
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Shasta Dam, Redding, Red Bluff, Chico, 
Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, 
Stockton, Modesto, Alder Springs, Paradise, Grass Valley, 
Jackson, Chester, Quincy, and Blue Canyon
628 PM PDT Tue Sep 8 2020

...WIND ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Sep 6, 2:12 PM PDT, 12 hours 18 minutes earlier.

Area forecast discussion, Sep 6, 2:12 PM PDT, 12 hours 18 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
212 PM PDT Sun Sep 6 2020

.SYNOPSIS...
Dangerous, record-breaking heatwave will impact the region through
the weekend into Tuesday. Critical fire weather concerns will
return Monday night through early Wednesday with north to east
wind and low humidity. Smoke and haze from wildfires will continue
to impact air quality and temperatures.

&&

.DISCUSSION...
Strong high pressure will bring record heat to the interior
valley the today and Monday with temperatures 108 to 112 over the
central valley. Smoke, especially from the creek wildfire has
been impacting some of the temperatures so far today. The thicker
blanket of smoke is expected to continue to move northeast and
east during the afternoon clearing from the valley which will
allow temperatures to rapidly heat up this afternoon.

On Monday night a low pressure area moving south through the
Eastern Great Basin and Rockies will result in strong surface high
pressure developing over the Great Basin. This will bring breezy
to windy conditions late Monday night and Tuesday and high fire
danger to the region. The good news is that it will also bring in
some cooler air into the region. Have adjusted timing for
Excessive Heat Warning as a result dropping the Warning late
Monday evening for the mountains, central and north Sacramento
valley and adjacent foothills late in the evening since it will be
slow to cool off. Further south at this time will be borderline
for the warning to continue so have kept it going for now. The bad
news is that the cooler air will allow for stronger winds to
develop on Tuesday. Expect northerly winds for the valley around
15 to 30 mph with gusts up to 35 mph. The strongest winds will be
over the westside of the valley. Northeast to east winds for the
Mountains and foothills around 15 to 35 mph with gusts up to 50
mph. Local favored locations will likely have stronger winds and
the lighter winds are expected over portions of the lower
elevations of the motherlode. The winds will decrease Tuesday
night for most areas but will increase once again in the mountains
and foothills for areas prone to easterly winds.

Lighter winds on Wednesday will remove the high fire danger.
Temperatures will generally cool slightly over Tuesdays highs in
the north and mountains with a little bit better cooling over the
southern valley and delta areas.

Records/Date           Sunday...........Monday.........Tuesday
Redding............... 110/1923........ 108/1923...... 109/1923
Redding Airport....... 105/1955........ 102/2004...... 105/2011
Red Bluff............. 109/1957........ 109/1957...... 112/1944
Sacramento............ 105/1923........ 107/1923...... 107/1944
Sacramento Executive.. 103/1958........ 103/1957...... 102/1957
Stockton.............. 105/1977........ 104/1977...... 103/1977
Modesto............... 103/1977........ 103/1998...... 104/1944

&&
.EXTENDED DISCUSSION (Thursday THROUGH Sunday)...

Upper level ridge will remain in place along the west coast for
much of the extended period. This will continue above normal high
temperatures with them running about 5-10 above normal. Upper
level ridging slowly pushes east into next weekend but will still
dominate our weather.

-CJM
&&

.AVIATION...

Mainly VFR conditions are expected at the TAF sites the next 24
hours but local MVFR will be possible at times due to wildfire
smoke. Winds remain below 10 knots.
&&

.STO WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 10 PM PDT Monday for Burney Basin /
Eastern Shasta County-Carquinez Strait and Delta-Central
Sacramento Valley-Motherlode-Mountains Southwestern Shasta
County to Western Colusa County-Northeast Foothills/Sacramento
Valley-Northern Sacramento Valley-Northern San Joaquin Valley-
Shasta Lake Area / Northern Shasta County-Southern Sacramento
Valley-West Slope Northern Sierra Nevada-Western Plumas
County/Lassen Park.

Red Flag Warning from 10 PM Monday to 8 AM PDT Wednesday for
Burney Basin and Northeast Plateau in Shasta County Including
Northwest Lassen NF north of Lassen NP-Carquinez Strait and
Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF-
Eastern Portion of Shasta/Trinity NF-Northern Motherlode From
1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador
and ElDorado Units-Northern Sacramento Valley to Southern Tehama
County Line Below 1000 Ft-Northern San Joaquin Valley in San
Joaquin and Stanislaus Counties Below 1000 ft-Northern Sierra
Foothills from 1000 to 3000 Ft. Includes portions of Shasta-
Trinity and Butte Units-Northern Sierra Including Lassen NP and
Plumas and Lassen NF/S West of the Sierra Crest (West of Evans
Peak-Grizzly Peak-Beckworth Peak)-Northern Sierra Including the
Tahoe and ElDorado NF/S West of the Sierra Crest-Southeast Edge
Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Stanislaus NF West of the Sierra Crest.

&&

Nearby

Wind Advisories in California, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.